# SDR 20001207SH008

- Difficulty date: November 9, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Aircraft: N724LH
- Make and model: Gulstm 500B
- Aircraft serial: 1613211
- Engine: Lyc IO540E1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Wire
- Part number: 10349276H
- Condition: Broken
- Location: Capacitor
- Component: Magneto
- Component part number: S6LSC200
- Stage of operation: IN
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

PILOT REPORT MAGNETO INOPERATIVE.  POST-REPLACEMENT INSPECTION REVEALED POINTS BURNT, CAPACITOR WIRE BROKEN AT CAPACITOR END.  (X)
